# SDR ASOA201000433

- Difficulty date: March 26, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,090 hours, 13,933 cycles
- Engine: Ge CF348C1
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: No Test
- Location: Service
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FAILED FUNCTIONAL CHECK IAW ST 52-840-101. REFER TO AMM 52-41-00-991-815.  CLEANED AND TUBED CALLEY SERVICE DOOR IAW AMM 12-20-52-620-801 AND DID THE ADJUSTMENT TEST OF THE CALLEY SERVICE DOOR IAW AMM 52-41-00-820-801 AND COMPLIED WITH GALLEY SERVICE DOOR FUNCTIONAL CHECK IAW ASA ST 52-840-101 NO DEFECTS NOTED AT THIS TIME.
